# SDR DALA2025021401142

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 23,127 hours, 2,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 4R DOOR SHOWING OPEN WHEN CLOSED. CORRECTIVE ACTION: FOUND FOD ON GIRT BARS REMOVED FOD, DOOR OPS NML PER A330 AMM 52-13. (7101202)
